# SDR 97ZZZX4191

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1195J
- Make and model: Gulstm 112
- Aircraft serial: 195
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ISE13
- Condition: Misadjusted
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND NOSE GEAR MICROSWITCH INSTALLED TO FULL FORWARD LIMIT ON MOUNTING BRACKET.  BRACKET MOUNTED ON ENGINE MOUNT WITH HOSE CLAMPS.  FOUND BRACKET INSTALLED TOO FAR AFT.  THIS PREVENTED PROPER ADJUSTMENT OF MICROSWITCH WHICH WAS MAKING CONTACT WITH PAINTED SURFACE ON TOP OF NOSE GEAR.  ADJUSTED BRACKET AND MICROSWITCH TO PROPER LOCATION.  NO INFORMATION ON BRACKET ADJUSTMENT IN MM.  BRACKET NOT SHOWN IN PARTS  MANUAL.
